# SDR 97ZZZX3127

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS TWO CORRODED AILERON CABLE ENDS AT THE CONTROL QUADRANT ON REAR SPAR BETWEEN RIBS 10 AND 11.  REMOVED AND REPLACED BOTH LT OUTBOARD AILERON CABLES IAW MM.  GENERATED W/C FOR FUNCTION CHECK.
